Jump to content



Photo

Non-stop, uncontrollable, unprovoked orgasms


  • Please log in to reply
5 replies to this topic

#1 BLB

BLB

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 03 October 2009 - 10:19 PM

Here's my answer to why I'm joining - - Because I've been on Cymbalta for years and Zoloft before that - to the tune of anti-depressants for over a decade - 12-13 years. Because I stepped down from three caps to two then to one and then because of a snafu with ordering a refill went off totally on the Thursday after Labor Day, 2009. I've had lots of withdrawal symptoms and today found this forum while I was looking for help for the most recent problem. A big one this time which may or may not - but I believe IS - related to Cymbalta.

I was hoping to find someone with this problem. But didn't. Several Googles later by me and my husband he found reference to Neurontin - which I had taken in the past and had expired scrip in the meds cupboard. Since nothing else had helped and there was no other info available I took one. Settled it down, put me to sleep for a couple of hours. That was roughly 10:30 AM - now it's 8:17 PM and the drug is wearing off and the sensation is coming back.

Has anyone else heard of anything like this?
  • khe likes this

#2 Junior

Junior

    Like a Family Member

  • Members
  • PipPipPipPipPipPipPip
  • 807 posts
  • LocationMelbourne, Australia
  • why_joining:
    I am a sufferer of depression and GAD.

Posted 04 October 2009 - 03:26 AM

O_O

#3 nursedeborah

nursedeborah

    God-like

  • Members
  • PipPipPipPipPipPipPipPip
  • 1,015 posts
  • why_joining:
    I am reallly trying to get off Cymbalta, and not having, well I am having nightmares even with the decreased does, and clanging in my head.

    I just found this site, and I really need help, I can't do this, I fear I willl never get off this brutal medication.

    Deboreah Wesson

Posted 09 October 2009 - 12:51 PM

I just now saw this one, and no I have never heard of this.
Check out the list of withdral symptoms http://prozactruth.com/cymbalta.htm

Debbie

#4 kelred5

kelred5

    Newbie

  • Members
  • Pip
  • 2 posts
  • why_joining:
    I want to join because I am having some pretty strange withdrawl symptoms!!

Posted 13 October 2009 - 01:11 AM

I did have something similar to this myself. I was dreaming and waking up while having uncontrollable, unprovoked orgasms. Yes, it's not the most horrible thing but definately strange!!!

#5 khe

khe

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 25 July 2018 - 11:43 AM

Oh my gosh! Finally someone somewhere who is experiencing what I am. Yes, I'm having the same problem. Unprovoked. Hours on end. Incredibly awkward and life-stopping. And, no, I've not been on any other medication other than cymbalta which I had to quit cold turkey 3 days ago. My scrip ran out right in the middle of our moving to another city and I'm incredibly upset with my doctor, who wouldn't renew the scrip for as little as a week to give me time to find alternative help during the transition. Brain zaps, running to the bathroom I can handle. But this is quite unusual. 


#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,881 posts
  • LocationMissouri

Posted 25 July 2018 - 01:20 PM

Actually not too unusual. It is called PSSD (Post SSRI Sexual Dysfunction. It usually sets in 3 to 7 days after your last dose of an ssri or snri and can last 2 to 5 days before fading. If you go to the thread "Summary Of Cymbalta Withdrawal Information " in the Medical Support section you will find al sorts of information on this. Just search that thread for PSSD. If you have any questions feel free to let us know.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users